Homology, Homotopy and Applications

Volume 17 (2015)

Number 2

Equivariant fixed-point theory

Pages: 161 – 190

DOI: http://dx.doi.org/10.4310/HHA.2015.v17.n2.a9

Author

Kate Ponto (Department of Mathematics, University of Kentucky, Lexington, Ky., U.S.A.)

Abstract

We reexamine equivariant generalizations of the Lefschetz number and Reidemeister trace using categorical traces. This gives simple, conceptual descriptions of the invariants as well as direct comparisons to previously defined generalizations. These comparisons are illuminating applications of the additivity and multiplicativity of the categorical trace.

Keywords

Lefschetz number, Reidemeister trace, fixed point, equivariant homotopy

2010 Mathematics Subject Classification

18D05, 55M20, 55P25, 55P91

Full Text (PDF format)